thumbnail

Introduction to the index to the Journal of the International Association for Mathematical Geology volumes 1-10, 1969-1978

Journal of the International Association for Mathematical Geology

By:
,
DOI: 10.1007/BF02426445

Links

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Introduction to the index to the Journal of the International Association for Mathematical Geology volumes 1-10, 1969-1978
Series title:
Journal of the International Association for Mathematical Geology
DOI:
10.1007/BF02426445
Volume
11
Issue:
5
Year Published:
1979
Language:
English
Publisher:
Kluwer Academic Publishers-Plenum Publishers
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of the International Association for Mathematical Geology
First page:
447
Last page:
449